RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 208, Number 1, Pages 28–31 (Mi dan37356)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Infinitesimal bending of a surface with a point of flatness

N. V. Efimova, Z. D. Usmanovb

a Lomonosov Moscow State University
b Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences, Dushanbe

Full text: PDF file (417 kB)

Bibliographic databases:
UDC: 513.73
Presented: П. С. Александров
Received: 07.04.1972

Citation: N. V. Efimov, Z. D. Usmanov, “Infinitesimal bending of a surface with a point of flatness”, Dokl. Akad. Nauk SSSR, 208:1 (1973), 28–31

Citation in format AMSBIB
\Bibitem{EfiUsm73}
\by N.~V.~Efimov, Z.~D.~Usmanov
\paper Infinitesimal bending of a surface with a point of flatness
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 208
\issue 1
\pages 28--31
\mathnet{http://mi.mathnet.ru/dan37356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315603}
\zmath{https://zbmath.org/?q=an:0289.53005}


Linking options:
  • http://mi.mathnet.ru/eng/dan37356
  • http://mi.mathnet.ru/eng/dan/v208/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. D. Usmanov, “On Efimov surfaces that are rigid 'in the small'”, Sb. Math., 187:6 (1996), 903–915  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Number of views:
    This page:61
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020